Article Comments

Contributions from readers on our articles are very welcome. This form will let us retrieve the current data in the database and allows us to consider your comments.

Group classification and some new periodic-like and soliton-like solutions of the generalised Fisher equation with time-variable coefficients
Mohamed Soror Abdel Latif; Entsar El Shazly; Ahmed Elsaid; Hamed Mohamed Nour
International Journal of Dynamical Systems and Differential Equations (IJDSDE), 2018 Vol.8 No.4, pp.313 - 325
13 - 8 =

Thank you for your feedback.